Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

126 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is Zyrtec inatake safe when suffering from diabets and high BP?

Answered by
Dr.
Dr. Pavan Kumar Gupta

General & Family Physician

Practicing since :1978

Answered : 6714 Questions

default
Posted on Thu, 7 Aug 2014 in Medicines and Side Effects
Question: Not sure I want to ask a Dr. named Grief a question!!!! Just kidding of course! I used to go to a Dr. named Savage until he passed away!
My question is, I believe I've heard something bad about taking Zyrtec from FDA. Just wondering if that is true? I've read on cautions- don't take isif you have kidney or liver issues. I don't have any that I aware of currently but I am diabetic and have high blood pressure so my kidneys are at more risk than XXXXXXX l so should I take Zyrtec?
doctor
Answered by Dr. Pavan Kumar Gupta 3 hours later
Brief answer...given below
Detailed answer.....
Hello,
Thanks for the query.
I have read your query well and understood your concern.
There is absolutely no problem in taking ZYRTEC by any person having diabetes and high blood pressure.
In fact this warning means that any person suffering from advanced kidney disease should not take any medicine of his own and must talk to his doctor before taking it.
You can safely consume ZYRTEC.Even if some person is having some mild or early kidney problem,he can take ZYRTEC safely.
The most common drugs which are avoided in kidney problems are pain killers,herbal medicines and nephrotoxic antibiotics.
I hope it helps,however you may revert to me for any further query.
Best of luck
Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Medical Topics

Recent questions on  Liver

doctor1 MD

my husband was diagnosed with hemochromotosis in June 2013, after 8 hospital stays and numerous test he now has liver failure, diabetes and stage D heart failure. His EF rate was betweeen 5-10% now at 20% according to latest Echo, but he can barely walk or talk without being winded. He is on the liver and transplant list as a 1B waiting at home on dobutomine, how long can one stay on the drug without damage to organs? The dr wants to do a right heart cath to measure pressures now sure why...thanks

doctor1 MD

good morning, I am 54 and have crohns disease, just 2 days ago my brother who is 39 has also been diagnosed with crohns disease, my other brother who is 51, had a operation on his liver to remove/drain away an abcess, he was in hospital for a week and told to stay off work for 3 months, is this a sign of crohns disease

doctor1 MD

Dr. sandeep lakhtakia in hyderbad
sir, i have liver desease since last two and half years, i am taking medicine1. alcolive bd 2. ursocol 300 bd 3. amlicure bd also mild diffuse fatty liver due alcohal, i came from channai last knight thru bus and having rear pain just right to 3rd to 4th rib in the back, i have a dought is there any further detoriation in my liver, though the blood result is ok except total billirium is 1.6 mg/dl also i want to visit u pl. tell me the time when i should meet u.
Dr. S pal has advise me.
ss verma, begumpet airport

doctor1 MD

I have been having symptoms that no one can diagnose for about two years. Assuming no rare disease, and no microbes or parisites, i believe 99.99 of all of my symptoms are related to my vagus nerve and digestive system as a whole!Now with that being said about on oct 14th i went out for some beers to watch a football game. I hardly ever drink though!!!!That night and next day i had all over body itching and have had it ever since!!About two days earlier my throat was hurting and i remember two days before that my teacher told me she was sick!!I have had the sore throat ever since then(about seven weeks), then out of nowhere on about NOV 8th my joints and muscles and bones have become very tender and ache, in particular my hands and wrists and knees and hips.!!!I have a high GGT liver enzyme with all other liver numbers normal, Low vitamin D in the past and now i found out that my Autonuclear test was positive when i asked to be tested for lupus!!!They did other autoimmune tests and they were normal!!!Never had any throat cultures done!!My doctor thinks that my throat hurts because of heartburn at night!!I am very concerned about the joint pain and the sore throat and NON stop itching that is NOW waking me up at night as of last night!!PLEASE HELP as the Veterans ADMIN sucks!!!!!

doctor1 MD

I HAVE TINGLING PAIN IN MY RIGHT SIDE BELOW THE RIB CAGE . BUT ONLY WHEN I SIT IT GOING COMPLETELY AWAY WHEN I LAY DOWN?

doctor1 MD

I have been taking atorvastatin 40 mg for 4 months - through carotid endarterectomy surgery - with horrible subjective side effects which, objectively, include very low hematocrit of 32.9% and other low red blood cell counts. Primary Care...

doctor1 MD

Hi Doctor, I am xxxxxxx XXXXXXX from XXXXXXX Age 38 years. Last month i have got my LFT done where SGPT was 132 and SGOT was 82 because i consume liquor on a regular basis thats why got those test done; but all of sudden i realized that last week...